# SDR DALA2023102308694

- Difficulty date: October 19, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N944DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38729
- Aircraft time: 28,847 hours, 10,980 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A5660U8
- Condition: Gouged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0025022) MAIN CABIN, AFT WET AREA, FLOOR SUPPORT AT STA 927-945 RBL 70 IS GOUGED ON I/B FLANGED I-14 005. LOCATED AND DRILLED NEW INTERCOSTAL P/N 147A5660U8 AT MAIN CABIN, AFT WET AREA, AT STA 927-945 RBL 70 IAW B737 SRM 51-40-05 INSTALLED NEW INTERCOSTAL AT MAIN CABIN, AFT WET AREA, AT STA 927-945 RBL 70 IAW B737 SRM 51-40-02.
